# SDR EISA98058

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF MIA, NR 2 SLAT LEADING EDGE DEVICE WOULD NTO RETRACT.  FOLLOWED EMERGENCY PROCEDURES PER AOM.  PILOT DID AIR TURN BACK TO MAI.  FOUND CANNON PLUG OFF OF NR 2 SLAT ACTUATOR, CLEANED AND RECONNECTED CANNON PLUG.  OPS CHECK OK PER MM 27-81-0.  (M)
